Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On a theorem of Feit and Tits
HTML articles powered by AMS MathViewer

by Peter B. Kleidman and Martin W. Liebeck PDF
Proc. Amer. Math. Soc. 107 (1989), 315-322 Request permission

Abstract:

Feit and Tits [3] lay the groundwork for determining the smallest degree of a projective representation of a finite extension of a finite simple group $G$. Provided $G$ is not of Lie type in characteristic 2, they determine precisely when this degree is smaller than the degree of a projective representation of $G$ itself. We complete this project by extending their results to the groups of Lie type in characteristic 2.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C25
  • Retrieve articles in all journals with MSC: 20C25
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 107 (1989), 315-322
  • MSC: Primary 20C25
  • DOI: https://doi.org/10.1090/S0002-9939-1989-0961412-6
  • MathSciNet review: 961412